MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI (EJ) NEEDLE BONE MARROW 8GX4; Instrument, Biopsy

CAREFUSION, INC JAMSHIDI (EJ) NEEDLE BONE MARROW 8GX4; Instrument, Biopsy
Catalog Number EJC4008
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: a lot number was provided so a device history record is currently underway.Photos were provided and review is currently pending.H3 (device eval by manufacturer) a device has been returned.Upon completion of the investigation, a supplemental report will be filed.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by the customer that during a jamshidi bone marrow biopsy procedure, after ejecting the core from the cannula, the physician noticed that a small piece of metal came out behind it.No patient harm was reported.During follow up response it was further reported that a metal fragment measuring less than 1 cm with a rounded shape was observed.There was no reported impact to the patient, healthcare provider, user, or others, and no medical intervention, diagnostics, procedures, or treatment delays were required.The jamshidi needle was used in accordance with the instructions for use (ifu), and no difficulty or resistance was noted during use of the device.

Brand Name
JAMSHIDI (EJ) NEEDLE BONE MARROW 8GX4
Common Device Name
Instrument, Biopsy
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CareFusion, Inc
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key25131149
Report Number1423507-2026-00069
Device Sequence Number15784430
Product Code KNW
UDI-Device Identifier10885403464058
UDI-Public(01)10885403464058(17)300930(10)0001647102
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K171531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEJC4008
Device Lot Number0001647102
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/05/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer07/27/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown